Announcement

Collapse
No announcement yet.

Feeling nauseous every day since having PEG

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • scramblesuit
    replied
    Originally posted by Cookse View Post
    Hi Scramblesuit.

    I’m late replying but wanted to share my thoughts… my husband had a RIG fitted over a month ago. Since then he feels nauseous whenever anything (water, food, feed etc) goes into his stomach. It makes no difference whether it goes via his RIG or orally. The only way we’ve found to deal with it is for him to take 1 metaclopramide tablets 3x per day.

    it’s really difficult as he feels so ill that he’s not wanting much food so is losing more weight. However the tablets help a lot so he is still getting nutrition.

    I hope your sister has found a better solution but if not, metoclopramide might help.
    Hi, it's so awful for your husband to feel like that every day. I wish they could find better options. I hope he starts to feel less nauseous soon. Thank you for information about the metaclopramide tablets.

    Leave a comment:


  • scramblesuit
    replied
    danikacarty thank you for your reply, she hasn't had much issues with regards to constipation.

    Leave a comment:


  • Cookse
    replied
    Hi Scramblesuit.

    I’m late replying but wanted to share my thoughts… my husband had a RIG fitted over a month ago. Since then he feels nauseous whenever anything (water, food, feed etc) goes into his stomach. It makes no difference whether it goes via his RIG or orally. The only way we’ve found to deal with it is for him to take 1 metaclopramide tablets 3x per day.

    it’s really difficult as he feels so ill that he’s not wanting much food so is losing more weight. However the tablets help a lot so he is still getting nutrition.

    I hope your sister has found a better solution but if not, metoclopramide might help.

    Leave a comment:


  • danikacarty
    replied
    scramblesuit this may have been covered but always good to know what the bowels are doing. Constipation can cause nausea, so your sis may need some laxatives like coloxyl&senna or movicol to help get things moving along. Sometimes a fibre containing feed can help get things going too.

    Leave a comment:


  • scramblesuit
    replied
    Hi all thank you for all very much for your replies. Really helpful. Sorry it’s taken me a while to respond. I’ve been sick so not been online.

    Leave a comment:


  • matthew55
    replied
    One man's meat is another man's poison. Everyone's different. 😉😘xx

    Leave a comment:


  • Ellie
    replied
    Originally posted by matthew55 View Post
    Different strokes init
    What do you mean?

    Leave a comment:


  • matthew55
    replied
    Different strokes init

    Leave a comment:


  • Ellie
    replied
    Originally posted by matthew55 View Post
    Surely if asleep you won't feel it going in no?
    The feed makes the OP's sister feel ill, it's not about whether or not she feels it going in.

    Leave a comment:


  • denise
    replied
    Don't think the problem is pain its more feeling ill through being fed. Stephen looked weird when he was peg feeding he looked bloated. Problem with night feeding if she was sick and no one noticed she could choke.

    Leave a comment:


  • matthew55
    replied
    Surely if asleep you won't feel it going in no?

    Leave a comment:


  • Ellie
    replied
    scramblesuit Just to say; if there's any risk of vomiting, overnight feeding is not recommended due to a high risk of aspiration. xx

    Leave a comment:


  • matthew55
    replied
    Never needed to as I do 1ltr in two and a half hours at 400.

    Leave a comment:


  • scramblesuit
    replied
    Originally posted by matthew55 View Post
    You could try overnight feeds.
    Thank you, Mathew.

    Have you tried overnight feeding yourself?

    Leave a comment:


  • matthew55
    replied
    You could try overnight feeds.

    Leave a comment:

Working...
X